New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: Which information would the nurse teach to a…

Need help with your Clinical Case Studies case study or NCLEX preparation? Connect with a verified Nursing expert now.

Which information would the nurse teach to a patient who is switching allergy medications from diphenhydramine to loratadine? Loratadine has fewer sedative effects. Loratadine causes less gastrointestinal upset. Loratadine can potentially cause dysrhythmias. Loratadine has increased bronchodilating effects.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling